# SDR MASA202210070241

- Difficulty date: October 8, 2022
- Submitted: October 9, 2022
- Operation: Air carrier
- Aircraft: N920FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15020
- Aircraft time: 42,050 hours, 33,723 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Depleted
- Location: Zone 200
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 4 EMERG EXIT INOP
R&R #4 EMERGENCY BATTERY PACK
